Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Should I try to eat?

I have just started metformin a week ago. I took my dose today. I also take Welbutrin and it makes me have no appitite. But I am supposed to eat with the metformin. Since Im not hungry it makes it hard for me to get anything down. But an hour after I took my meds my stomach feels like it is burning. Is this from the metformin? And should I force myself to eat knowing it will most likely come back up?

Answer Question
 
belljaz

Asked by belljaz at 1:19 PM on Aug. 3, 2009 in Trying to Conceive

Level 1 (0 Credits)
Answers (4)
  • take the metformin at a different time than the wellbutrin, say take the metformin in the am and the wellbutrin in the afternoon
    Anonymous

    Answer by Anonymous at 1:21 PM on Aug. 3, 2009

  • That might actually work. Thank you.
    belljaz

    Answer by belljaz at 1:25 PM on Aug. 3, 2009

  • i took the meds too and I had no appetite either, and sometimes my stomach would hurt, and this may be tmi, but i had diereah the whole three months I was on it...it was aweful! But it worked in regulating my periods...so good luck...and btw i lost 30 lbs while on it, but i needed to anyways
    Anonymous

    Answer by Anonymous at 2:40 PM on Aug. 3, 2009

  • Yeah I got the diareah the FIRST day and everyday since lol. I havnt been able to go to school or job search since I started cause I always have to have a bathroom near by. Its so stressful! But they told me if I suck it up and make it through it will stop in a month or two. I think for the fact that I am trying to get preg and this is a great option I can survive a few months of bathroom visits lol.
    belljaz

    Answer by belljaz at 2:49 PM on Aug. 3, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.